# SDR C2XA01BT127

- Difficulty date: July 2, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- Aircraft time: 667 hours, 597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE---CO3946, CREW REPORTED EMERGENCY EXIT ROW LIGHTS 9-11 BURNED OUT.  CLE MAINTENANCE REPLACED EMERGENCY LIGHT STRIP AT ROW 9-11 IAW EMB 135 MM 33-50-12.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
